# SDR 95ZZZX4072

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8620F
- Make and model: Hughes 369D
- Aircraft serial: 770160D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Assy
- Part number: 369A70033
- Condition: Binding
- Location: M/R Swashplate
- Part time: 84 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SWASHPLATE UNIBALL BINDING.  PILOT FELT STIFFENING OF CONTROL ON LANDING.  AFTER ALL CONTROLS WERE CHECKED, SWASHPLATE WAS REMOVED.  UNIBALL COULD NOT BE MOVED BY HAND.  SWASHPLATE BEARING ASSY WAS REPLACED.  AIRCRAFT TEST FLOWN AND RELEASED.
